# SDR 97ZZZX5212

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21965
- Make and model: Cessna 150L
- Aircraft serial: 15074573
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 04500463
- Condition: Cracked
- Location: Prop Spinner
- Part time: 521 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER REMOVED FOR CLEANING AND PAINTING. THE SPINNER BACKPLATE WAS FOUND CRACKED 270 DEGREES JUST OUTSIDE PROPELLER BOLT HOLES.  SUBMITTER RECOMMENDS AD FOR INSPECTION EVERY 500 HOURS.  HARD TO SEE CRACK WITH PROPELLER INSTALLED ON AIRCRAFT.
